# SDR HALA9800018

- Difficulty date: January 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N119AA
- Make and model: Doug DC-10-10
- Aircraft serial: 46519
- System (JASC): 3454 · Visual Omnirange (VOR) System
- Part: Npu
- Condition: Failed
- Location: Nr 2
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 26 - HNL - NAV UNREADABLE, BOTH HSI AND RMI HEADINGS WERE DIFFERENT IN NAV POSITION UP TO 50 DEGREES AT ONE POINT. HSI COURSE INDICATORS DID NOT AGREE WITH LEGS PAGE COURSE.  NR 1 WENT TO VERIFY POSITION, NR 2 WENT TO DR.  POSITION CHECKED OK FOR BOTH.  A/C RETURNED TO HNL, WHERE AN UNEVENTFUL LANDING WAS MADE.  (M)
